# SDR FDEA202501240123

- Difficulty date: January 24, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 43,504 hours, 23,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: A53611513224
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION OF REWORKED AREA ON LH #1 DOOR FAIL SAFE RING FWD LWR CORNER   FOUND CRACK SIGNAL COMPLIED WITH EA: 6-5312-82930 C P3. TITLE: FUSELAGE NOSE SECTION - EXFOLIATION   CORROSION AT FAIL SAFE RING ON DOOR #1 LHS. REPAIRED THE LH #1 DOOR FAIL SAFE RING   FWD LWR CORNER CRACK. THIS IS CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EA: 6-  5312-82930 C. MAJOR REPAIR  IAW FEDEX GMM6-2-100. SEE WRI 53101602 FOR WORK DETAILS. OSD:  1/24/2025
